MathSciNet Relay Station
MathSciNet bibliographic data
MR1911506 (2003k:52022) 52C35 (16E05 16S37)
Schenck, Henry K.; Suciu, Alexander I. Lower central series and free resolutions of hyperplane arrangements. Trans. Amer. Math. Soc. 354 (2002), no. 9, 3409–3433 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement